Having a bad day

I got my Neulasta shot on Monday – this will increase the white blodcells. It made me feel worse than the chemo. Or maybe it is the combination. 

Woke up this morning with pain in joints, muscles, a headache and sore throat. So my cold is back.

We had tickets to a Melody Gardot concert tonight. I was so looking forward to this. 

Mrs. Cancer took this away from me. I want to strangle the old bag. I wrote her a letter:

  

2 thoughts on “Having a bad day

  1. Neulasta shots always made me feel like I was 100 years old so it may not be that your cold is back, but simply a side-effect of the shot. I remember the pain. Sending you a heartfelt, warm, friendly hug. You are not alone. Mrs. Cancer may be your neighbor, but there’s a lot of loving support in the air. You can kick cancer’s butt! I know you can! ♥

    Liked by 1 person

  2. My doctor has me take an antihistamine (Claritin) the help with the pain from the Neulasta shot. I take it the day of my chemo and for 3 days afterwards. I find it to be quite effective! 🙂

    Like

Leave a Reply

Fill in your details below or click an icon to log in:

WordPress.com Logo

You are commenting using your WordPress.com account. Log Out / Change )

Twitter picture

You are commenting using your Twitter account. Log Out / Change )

Facebook photo

You are commenting using your Facebook account. Log Out / Change )

Google+ photo

You are commenting using your Google+ account. Log Out / Change )

Connecting to %s